julia asked in HealthWomen's Health · 9 months ago

mirena iud ?

is there anything like medication to stop long periods of bleeding from the iud. i have been on my period for about 12 days now. i am going on holiday to Thailand next month and i’m worried that i’ll be on my period which will ruin most things hahaha. 

2 Answers

Relevance
  • :)
    Lv 5
    9 months ago
    Favourite answer

    Extended bleeding is a side effect that is common with the IUD. Nothing can really stop it, unless you maybe remove the IUD, which no gyno would recommend. Gynecologists usually recommend that you weather the storm. The irregular bleeding usually stops after 1-2 months at the most.

    If you have a whole month to go before Thailand, I think you’ll be okay.

  • Tavy
    Lv 7
    9 months ago

    See your Doctor. Pointless asking here, only they can help you.

Still have questions? Get answers by asking now.